# SDR ASOA2016070815249

- Difficulty date: July 8, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR SEAL RETAINER IS DENTED AT THE AFT RT CORNER.  REPAIRED IAW EC/TC REO 690-52-35-013 & REO 690-52-35-013 REV B.
